# SDR CALA2025012200173

- Difficulty date: January 19, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372212
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE CUTOUT LOWER SKIN CRACK. REF AAR N/R 9937199. ACCOMPLISHED REPAIR AT EXTERNAL POWER RECEPTABLE CUTOUT LOWER SKIN IAW B737-800 SRM 53-10-15-2R-4. WORK ACCOMPLISHED BY V942613.
